# SDR DXTA2010072104168

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 5,393 hours, 3,983 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 8221110002
- Part serial: 1NJYY
- Condition: Malfunctioned
- Location: Heading
- Part time: 5,393 hours, 955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOTS HEADING INDICATOR WON'T AUTO SLAVE AND FLIGHT DIRECTOR DISAPPEARS.  R & R NR 2 AHRS IAW AMM 34-20-05. PERFORMED COMPASS SWING, FOUND THE NR 2 AHRS UNIT RED FLAGED TWICE DURING COMPASS SWING. TROUBLESHOT SYS TO NR 2 AHRS.  ALL WORK IAW AMM 34-20-05.
